# SDR MALA000536

- Difficulty date: August 21, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 446
- System (JASC): 3450 · Dependent Position Determining System
- Part: Connector
- Condition: Intermittent
- Location: Ahrs
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A 5 DEGREE HEADING INDICATION DIFFERENCE LT AND RT AHRS.  NO FLAG DISPLAYED.  CREW PERFORMED AIR TURNBACK.  MAINTENANCE FOUND INTERMITTENT CONNECTOR AT NR 1 AHRS ICU.  SECURED CONNECTOR NR 1 AND 2 AHRS, HEADINGS CHECK GOOD.
